# SDR OZIA200243003

- Difficulty date: May 6, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 4,691 hours, 4,680 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 9905
- Condition: Failed
- Location: E/E Bay
- Part time: 4,691 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GLIDESLOPE ON CAPTAIN'S SIDE FAILED.
